# SDR I5PA2021110775703

- Difficulty date: November 11, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 63,385 hours, 33,480 cycles
- Engine: Pwa PW2037
- Engine time: 51,775 hours, 22,526 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Part number: 315N50747
- Part serial: NSN
- Condition: Damaged
- Location: R Eng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: R ENG LH TR LWR BLOCKER DOOR DAMAGED.
CORRECTIVE ACTION: REMOVED AND REPLACED BLOCKER DOOR IAW AMM 78-31-10. OPS CEHCK OK.
